Contents IJPAM: Volume 108, No. 1 (2016)

G. Moghimi
ON THE BANACH ALGEBRAS AND STABILITY ... 1
| more | download this paper (free) |

B. Yousefi, G. Moghimi
ON THE HYPERBOLIC WEIGHTED
COMPOSITION OPERATORS ... 7
| more | download this paper (free) |

B. Mishra, P.K. Sahoo, A. Aman
NON-EXISTENCE OF BIANCHI TYPE IV
SPACE-TIME IN MODIFIED GRAVITY ... 13
| more | download this paper (free) |

M. Alan, E. Özbulur
ON UNIQUE FACTORIZATION MODULES ... 23
| more | download this paper (free) |

A. Auwalu, E. Hınçal
KANNAN-TYPE FIXED POINT THEOREM IN
CONE PENTAGONAL METRIC SPACES ... 29
| more | download this paper (free) |

O.M. Onyango, O.M. Oduor, O.P. Oleche
AUTOMORPHISMS OF THE UNIT GROUPS OF SQUARE
RADICAL ZERO FINITE COMMUTATIVE COMPLETELY
PRIMARY RINGS ... 39
| more | download this paper (free) |

L. Shanjit, Y. Rohen, T.C. Singh, P.P. Murthy
COUPLED FIXED POINT THEOREMS IN
PARTIALLY ORDERED MULTIPLICATIVE
METRIC SPACE AND ITS APPLICATIONS ... 49
| more | download this paper (free) |

H. Kaur, S.M. Kang
HAAR WAVELETS BASED TIME DISCRETIZATION
TECHNIQUE FOR SOLVING NONLINEAR PARTIAL
DIFFERENTIAL EQUATIONS ... 63
| more | download this paper (free) |

M. Mazhar-Ul-Haque, T.L. Holambe, G.P. Kamble
SOLUTION TO WEIGHTED NON-LOCAL
FRACTIONAL DIFFERENTIAL EQUATION ... 79
| more | download this paper (free) |

S. Sophia
TRANSIENT ANALYSIS OF A DISCOURAGED ARRIVAL
QUEUE SUBJECT TO TOTAL CATASTROPHES,
FAILURES AND REPAIRS ... 93
| more | download this paper (free) |

A. Ahmad, K. Haider, N. Javad, A. Zeinev
A CRITERION TO UNIFORM STABILITY FOR
FUNCTIONAL PERTURBED DIFFERENTIAL EQUATIONS ... 107
| more | download this paper (free) |

A.N. Kumar, N.S. Upadhye
ON THE TAIL BEHAVIOR OF
FUNCTIONS OF RANDOM VARIABLES ... 123
| more | download this paper (free) |

Y.C. Kwun, P. Kumar, S.M. Kang, S. Kumar
SOME COMMON FIXED POINT RESULTS FOR COMPATIBLE
MAPPINGS OF TYPES IN MULTIPLICATIVE
METRIC SPACES ... 141
| more | download this paper (free) |

J. Sanchez-Ortiz et al
STOCHASTIC BLACK-SCHOLES EQUATION WITH
TIME-FRACTIONAL DERIVATIVE ON THE HALF-LINE ... 159
| more | download this paper (free) |

J. Džurina, B. Baculíková, I. Jadlovská
INTEGRAL OSCILLATION CRITERIA FOR THIRD-ORDER
DIFFERENTIAL EQUATIONS WITH DELAY ARGUMENT ... 169
| more | download this paper (free) |